Affordable Access

Publisher Website

Two-Dimensional Riemann Problem for a Hyperbolic System of Nonlinear Conservation Laws:II. Initial Data Involving Some Rarefaction Waves

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
111
Issue
2
Identifiers
DOI: 10.1006/jdeq.1994.1082
Disciplines
  • Mathematics

Abstract

Abstract This paper is a continuation of our first paper ( J. Differential Equations, in press). In this paper, we solve the 2-D Riemann problem. with the initial data projecting some contact discontinuities and rarefaction waves. The solutions reveal a variety of geometric structures for the interaction of elementary waves such as contact discontinuities, rarefaction waves, shocks, and/or δ-shocks defined in our first paper.

There are no comments yet on this publication. Be the first to share your thoughts.